# SDR SWIA201540605

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 27,635 hours, 23,031 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL,  INBD COOL FAIL STATUS MESSAGE.  AFTER WHEELS UP, OVERBOAD COOL CAUTION MESSAGE.  QRH AND RETURNED TO DEPARTURE, AFTER LANDING COOL EXHAUST FAIL STATUS.  THE STATUS AND CAUTION MESSAGES ALL CLEARED DURING ROLLOUT.  TROUBLESHOT ALL 3 MESSAGES; INBD COOL FAIL, OVBD COOL CAUTION, COOL EXHAUST FAIL IAW FIM AND FOUND PASSENGER DOOR OUTER HANDLE SWITCH S102MB TO BE AT FAULT.  R & R PAX DOOR OUTER HANDLE SWITCH, S102MB IAW AMM, OPS CHECKED GOOD.
